MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ACETABULAR REAMER HANDLE; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ACETABULAR REAMER HANDLE; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 2102-0410
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been one other event for the lot referenced.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
Reamer shaft handle broke under usage.Replacement handle was used.
 
Additional Manufacturer Narrative
An event regarding crack/fracture involving a cutting edge handle was reported.The event was confirmed.Conclusions: the investigation confirmed the reported event based on the supplier's analysis which indicated the reported event is confirmed and attributed to wear.
 
Event or Problem Description
Reamer shaft handle broke under usage.Replacement handle was used.

Brand Name
ACETABULAR REAMER HANDLE
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7910385
Report Number0002249697-2018-03052
Device Sequence Number1936633
Product Code LPH
UDI-Device Identifier07613327211825
UDI-Public07613327211825
Combination Product (Y/N)N
PMA/510(K) Number
K161569
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2102-0410
Device Lot NumberV2009235
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2018
Initial Date Received by Manufacturer 08/29/2018
Supplement Date Received by Manufacturer11/30/2018
Initial Report FDA Received Date09/26/2018
Supplement Report FDA Received Date12/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;